Mean value inequalities and conditions to extend Ricci flow

Xiaodong Cao, Hung Tran

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

This paper concerns conditions related to the first finite singularity time of a Ricci flow solution on a closed manifold. In particular, we provide a systematic approach to the mean value inequality method, suggested by N. Le [13] and F. He [11]. We also display a close connection between this method and time slice analysis as in [23]. As an application, we prove several inequalities for a Ricci flow solution on a manifold with nonnegative isotropic curvature.

Original languageEnglish
Pages (from-to)417-438
Number of pages22
JournalMathematical Research Letters
Volume22
Issue number2
DOIs
StatePublished - 2015

Fingerprint Dive into the research topics of 'Mean value inequalities and conditions to extend Ricci flow'. Together they form a unique fingerprint.

  • Cite this